MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TAC083715A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 05/19/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6)2023, the patient was treated for a thoracic aortic aneurysm.It was reported that there was pre-existing thrombosis.The physician implanted a gore® tag® thoracic branch endoprosthesis aortic component and side branch component.Shortly after the procedure, the patient suffered a stroke.The physician ran a ct scan and angiogram, and then stented the carotid artery.The patient expired on (b)(6)2023.Images were returned ror evaluation.
 
Additional Manufacturer Narrative
H6: code c19 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications this event also includes device (b)(6).Images were returned for evaluation.The imaging evaluation performed by a clinical imaging specialist showed the following: ¿ multiple image sets available for evaluation: pre-implantation cta dated (b)(6) 2023, pre-implantation cta dated (b)(6) 2023, post-implantation cta dated 5/19/2023, and intra-operative angiogram dated (b)(6) 2023.¿ images confirm the presence of thrombus within the thoracic aortic arch extending to the proximal descending thoracic aorta.¿ there is flow throughout the implanted gore® tag® thoracic branch endoprosthesis and the side branch device implanted in the left subclavian artery on the (b)(6) 2023 cta @ 1:10pm.¿ an intra-operative angiogram dated (b)(6) 2023 @ 4:14pm shows a stent implanted in the left common carotid artery.Flow is visualized throughout the stent and in the lcca.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17126352
Report Number2017233-2023-04014
Device Sequence Number20691571
Product Code MIH
UDI-Device Identifier00733132654116
UDI-Public00733132654116
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/02/2026
Device Model NumberTAC083715A
Device Catalogue NumberTAC083715A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale